Applied Mathematics & Information Sciences
Approximation of Functions by Lupas-Kantorovich- Stancu Type Operators based on Polya Distribution
In this paper, we introduce a two parameter generalization of Lupas-Kantorovich operators based on Polya distribution. We obtain the moments of the operators by deriving a recurrence relation and then prove and study Voronovskaja-type asymptotic theorem, local approximation, weighted approximation, rate of convergence and pointwise estimates using the Lipschitz type maximal function.
Digital Object Identifier (DOI)
Narayan Mishra, Lakshmi; Kumar, Alok; and Narayan Mishra, Vishnu
"Approximation of Functions by Lupas-Kantorovich- Stancu Type Operators based on Polya Distribution,"
Applied Mathematics & Information Sciences: Vol. 16:
2, Article 13.
Available at: https://digitalcommons.aaru.edu.jo/amis/vol16/iss2/13